I dont think it is a side effect. I would call your DR and let them know what is going on. best of luck ((Sheila))
dizziness can be a side effect of clomid but not the bleeding in the middle of your cycle. Let your RE know....and I'd take something besides clomid...injectables worked great for me...I did not like clomid...I'd get hot flashes at night too.
If you have been bleeding that heavy and for that long you should definitely call you dr ASAP. Take care of yourself...
I started spotting spotting on day 12 my first round of Clomid, but if you are soaking through pads, I would definatly talk to my Dr..I was told spotting can be normal (it happens in 1.3% of women...I am that girl) If you ever don't feel comfortable with your body or side effects TALK TO YOUR DOCTOR!!
I also was on clomid for a 3 month cycle. I got pretty much every side effect, from hot flashes, abdominal pain, blurry vision, weight gain, but I do not recall any spotting or any bleeding. I really think you should contact your DR. asap.
I agree with the rest of the post, the bleeding does not sound like a s/e of the Clomid. Dizziness could be cause from the mass amount of blood you've lost.
Did you call the Dr. how are you doing now?